Advanced Search
MyIDEAS: Login to save this paper or follow this series

Coalitional Equilibria of Strategic Games

Contents:

Author Info

  • Rida Laraki

    (Department of Economics, Ecole Polytechnique - CNRS : UMR7176 - Polytechnique - X)

Registered author(s):

    Abstract

    Let N be a set of players, C the set of permissible coalitions and G an N-playerstrategic game. A profile is a coalitional-equilibrium if no coalition permissible coalition in C has a unilateral deviation that profits to all its members. Nash-equilibria consider only single player coalitions and Aumann strong-equilibria permit all coalitions to deviate. A new fixed point theorem allows to obtain a condition for the existence of coalitional equilibria that covers Glicksberg for the existence of Nash-equilibria and is related to Ichiishi's condition for the existence of Aumann strong-equilibria.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hal.archives-ouvertes.fr/docs/00/42/92/93/PDF/2009-42.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by HAL in its series Working Papers with number hal-00429293.

    as in new window
    Length:
    Date of creation: 02 Nov 2009
    Date of revision:
    Handle: RePEc:hal:wpaper:hal-00429293

    Note: View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00429293/en/
    Contact details of provider:
    Web page: http://hal.archives-ouvertes.fr/

    Related research

    Keywords: Fixed point theorems; maximum of non-transitive preferences; Nash and strong equilibria; coalitional equilibria;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Gale, D. & Mas-Colell, A., 1975. "An equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 9-15, March.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:hal-00429293. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.